Forum

Tysabri infusion new member

Hi, I was diagnosed in March this year. I am having my first Tysabri infusion tomorrow and I am so scared I haven’t even accepted my MS diagnosis yet and everything is happening so fasting advice would be welcome and thank you :blush:

1 Like

Hello,
I had my first Tysabri infusion in April and I am now on my 7th. I was nervous as to what expect but its nothing to worry and they will talk through everything with you. :slight_smile:

1 Like

You haven’t had a great year so far, have you? But Tysabri is maybe the first bit of really good news you’ve had for awhile about your health, and it really is good news. It is one of those rare drugs that really can stop very active MS in its tracks. I have been on it for 10 years and counting, and that certainly has been my experience.

You might want to look up the UK Tysabri Facebook group and ask to join. It’s a very active group and there’s lots of good advice and personal experience on there.

Good luck with your treatment.

1 Like

Hi Lolley

Thank you for your response I had my first infusion today and it went well, just exhausted from it, but thank you for your support :blush:

1 Like

Hiya shortie

I’m really sorry to hear about your diagnosis in March. Something I will start with is to always remember everyone with MS are different. So don’t see someone else worse & think that will be you! I am 32 & diagnosed in 2006 at 17 years old. I have tried soooo many treatments & took yrs to finally find one that is possibly helping…or my ms has actually stable I have SPMS now.
I had tysabri when I was 20. I always remember all went well past the point they said you could take an reaction. On my 6th infusion i was positive I was getting a relapse but they said to go ahead with 6th dose. they had to stop itbecause my temperature went really high & I got rashes all over my body. I have an old school pal in same year . She has relapse ms. It took a good bit as well to get correct treatment for her…which is tysabri. She unfortunately got the rarest side effect on treatment I’m on. So as I said everyone is different!!!
Important…always talk to someone when feeling down. Don’t keep it hidden away! Hope all is going OK xx